Jump to content

Brownilocks

Member Since 12 Apr 2008
Offline Last Active Mar 15 2015 01:37 AM

Posts I've Made

In Topic: Month 6 Accutane, Still Breaking Out

01 June 2013 - 08:02 PM

I am finishing month 6 in 2 days. I'll be on accutane for 8 months according to my doctor. Getting better slowly but still not fully clear and still getting tiny (mild) acne. Weirdly, its mostly around my eyes where I never really got acne before but it goes away quicker than the cysts do/did. I'm freaking out I'm not clear. I weigh 50kg and have been on 60mg since day 1. I hope that it gets better by the time I'm off. I don't want to be on it longer than 8 months and doc doesn't plan on letting me go any further than that. I've heard lots of people clear up even after. I hope that is the case for us! Good luck!!


In Topic: Smoking And Accutane

05 May 2013 - 11:54 AM

She knows that. She said she is "constantly trying to quit for my health and wellbeing" and "do not need a lecture on the dangers of smoking." Just sayin.'


In Topic: Smoking And Accutane

04 May 2013 - 10:17 PM

I smoke and have since day one. My derm said it was totally fine to continue throughout my course and wouldn't cause any additional problems (besides obvious ones that smoking causes on its own without accutane of course). I'm on a higher dosage (weigh 50kg, taking 60mg/day since beginning) and am starting month 6 of a 7 month course. Smoke between 1/2 to a whole pack a day and doing fine with it. I find I get a cough sometimes or dry throat more often too, probably because this medicine makes me so dry in general... I've heard of others smoking a pack a day the whole time they were on accutane too with no additional probs. Good luck with your accutane regimen!!!


In Topic: Acutane 2Nd Initial Breakout? Help!

17 February 2013 - 11:15 PM

I'm tired of waiting to be clear too... I'm a bit ahead (day 77) and last week I had another horrible breakout... had been clearing up in month 2 but I'm getting cysts again a half a month later (I hadn't had anything but small pustules that lasted 2-3 days for a month before this). My old spots had been clearing but they've stalled for now and even getting small breakouts on top of the old spots again. I've been researching online to find an answer to when this will all finally GO AWAY and saw where a lot of people get the cycle of breakout/clear/breakout/clear until the magic starts happening and it seems like everyone on here had it kick in at a different time, some (VERY lucky ones like my best friend) clear up completely in a month but that is not the norm. Most people it seems clear in 3-5 months, but true, like Rorius says, some don't clear up til the end or even AFTER they finish treatment. I hope we clear up sooner rather than later because I know it sucks, especially when the side effects are really kicking in, but stay positive because from what everyone else is saying there is no way to know and no point in worrying since there is nothing we can do to make it faster other than taking it with fatty foods as instructed... Good luck!


In Topic: Long Ib On Accutane...still Breaking Out At Day 33 :(

20 January 2013 - 11:45 AM

I think it works for hormonal cause it seems to be starting to help me (1 1/2 months) and mine IS hormonal. I am on the pill now and have been for like 10 years, so I don't think its had any effect on my acne ever. I've always had good and bad skin on the pill and have been on about 4 different kinds total. We are about at the same stage in treatment so hopefully we will see some changes soon! I've seen where 3 months is a turn around point for some people but I hope it doesn't take that long... Good luck! :D